・!-- saved from url=(0022)http://internet.e-mail -->- Journal of the Mathematical Society of Japan (JMSJ)

Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 71, No. 2 (April, 2019)
M.Doi; N.Yotsutani Gluing construction of compact Spin(7)-manifolds 349−382
M.Barlow; M.Murugan Boundary Harnack principle and elliptic Harnack inequality 383−412
M.A.L.Velásquez; H.F.de Lima; J.F.da Silva; A.M.Oliveira A new stability notion of closed hypersurfaces in the hyperbolic space 413−428
M.Hamana Completely positive isometries between matrix algebras 429−449
A.I.Bufetov; A.Dymov; H.Osada The logarithmic derivative for point processes with equivalent Palm measures 451−469
Y.Sawada; S.Yamagami Notes on the bicategory of W*-bimodules 471−481
S.Kuroki Upper bounds for the dimension of tori acting on GKM manifolds 483−513
H.Chen; C.Xi Good tilting modules and recollements of derived module categories, II 515−554
Z.Szafraniec On bifurcations of cusps 555−567
Á.Bényi; L.Chaffee; V.Naibo Strongly singular bilinear Calderón-Zygmund operators and a class of bilinear pseudodifferential operators 569−587
T.Kobayashi On delta invariants and indices of ideals 589−597
T.Shibata Ample canonical heights for endomorphisms on projective varieties 599−634
H.Nakajima The maximum of the 1-measurement of a metric measure space 635−650
E.Bahuaud; B.Vertman Long-time existence of the edge Yamabe flow 651−688

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.